L^q estimates of weak solutions to the stationary Stokes equations around a rotating body

Access this Article

Search this Article

Author(s)

Abstract

We establish the existence, uniqueness and <i>L</i><sup><i>q</i></sup> estimates of weak solutions to the stationary Stokes equations with rotation effect both in the whole space and in exterior domains. The equation arises from the study of viscous incompressible flows around a body that is rotating with a constant angular velocity, and it involves an important drift operator with unbounded variable coefficient that causes some difficulties.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 58(3), 743-767, 2006-07-01

    The Mathematical Society of Japan

References:  24

Cited by:  4

Codes

  • NII Article ID (NAID)
    10018381082
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255645
  • NDL Article ID
    7987117
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  CJPref  NDL  J-STAGE 
Page Top